# SDR CA090415005

- Difficulty date: March 4, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 9,236 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: 978731813
- Condition: Failed
- Location: Aileron Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE ON THE GROUND THE AILERON TRIM WAS RUN TO THE STOP. IT THEN FAILED AND INSP REVEALED THAT THE ELECTRICAL WIRE HAD SEPARATED AT THE TRIM ACTUATOR WHERE THE WIRE IS FLEXED BACK AND FOURTH AS THE ACTUATOR MOVES. THE ACTUATOR WAS REPLACED.
